International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 754047, 6 pages
doi:10.1155/2011/754047
Research Article

Commutative Pseudo valuations on BCK-Algebras

1Department of Mathematics, Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea

Received 26 September 2010; Accepted 10 November 2010

Academic Editor: Young Bae Jun

Copyright © 2011 Myung Im Doh and Min Su Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of a commutative pseudo valuation on a BCK-algebra is introduced, and its characterizations are investigated. The relationship between a pseudo valuation and a commutative pseudo-valuation is examined.